# SDR SIMA20141117003

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,762 hours, 26,028 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING FROM FL 300 TO FL 330,  ACFT CABIN DELTA P JUMPED TO 8.0 PSI EXCEEDING AUTO MODE NORMAL MAXIMUM DIFFERENTIAL PRESSURE.  DELTA P 8.0 PSI UNTIL DESCENT & DIVERT WHILE OPERATING IN NORMAL AUTO MODE CABIN DIFFERENTIAL PRESSURE EXCEEDED DELTA LIMIT 7.8 PSI & INDICATED 8.0 PSI CABIN DIFFERENTIAL PRESSURE.   REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03. OUTFLOW VALVES PASSED IAW AMM 21-31-00-700-804A AND AUTO MODE PASSED IAW AMM 21-31-00-700-802A.
